# SDR SIMA20160510001

- Difficulty date: May 10, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 31,620 hours, 28,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER EMER FLASHLIGHT CRADLE IS BROKEN.  R & R FIRST OFFICERS EMER FLASHLIGHT CRADLE.  CHECKED OK IAW AMM 33-50-16.
